# SDR ASOA201102407

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 19,248 hours, 18,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD FAILS NDT WITH INDICATION IN RBL 18 WEB, GREATER THAN 50 PERCENT SCREEN HEIGHT, APPROX .100 LONG. REPAIRED IAW REO 601R-53-41-260 AND REO 601R-53-41-260, REV E.
